advertisement
Question
Posted by: Cal | 2012-07-04

PCOS + Cessation of pill

Hi there,
I was diagnosed with PCOS last feb and have been on Minesse since. I have stopped having periods altogether on the pill, so decided to go off for a month to see if my body is actually ovulating. I took my last active pill on Fri 15 June and have been experiencing ovarian pain and a swollen tummy for the last 4 days (feels like period pain). Is this perhaps ovulation pain, or more horrible cysts forming, or could I possibly have a bladder infection (had a slight bout of thrush for a few days...)?
Shall I wait to see if I do have a period, or should I make an appointment with my gynae?
Many thanks.
Cal

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I can't tell what the cause for your pain is. It isn't time for either ovulation or your period. There is often some congestion after stopping the Pill, so I would wait it out and see what happens.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-07-09

I can't tell what the cause for your pain is. It isn't time for either ovulation or your period. There is often some congestion after stopping the Pill, so I would wait it out and see what happens.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement